Some subclasses of meromorphic multivalent functions involving a family of multiplier transforms

Authors

  • Zhi-Gang Wang Hunan First Normal University - School of Mathematics and Computing Science
  • Xiao-Yuan Wang Yanshan University - School of Science

Keywords:

analytic functions, meromorphic multivalent functions, subordination and superordination between analytic functions, Hadamard product (or convolution), multiplier transforms

Abstract

Making use of the principle of subordination between analytic functions and a family of multiplier transforms defined on the space of meromorphic functions, we introduce and investigate some new subclasses of meromorphic multivalent functions.  Such results as inclusion relationships and integral-preserving properties associated with these subclasses are proved.  Several subordination and superordination results involving this family of multiplier transforms are also investigated.

Downloads

Published

2019-07-30

How to Cite

Wang, Z.-G., & Wang, X.-Y. (2019). Some subclasses of meromorphic multivalent functions involving a family of multiplier transforms. Italian Journal of Pure and Applied Mathematics, 42, 863–879. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7175

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 3 4 5 6 7 8 9 10 11 12 > >> 

You may also start an advanced similarity search for this article.